# SDR AALA971872

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BULDGE IN SKIN AT LONGERON R47 STA 1143.  CORROSION REMOVED AND INTERNAL FINGER DOUBLER REPAIR INSTALLED PER ESO 7349 DATED 9/24/97.  (M)
